# SDR DALA2020121604122

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 7,612 hours, 3,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Contaminated
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ARMING HANDLE WILL NOT STAY FLUSH AGAINST DOOR WHEN PLACED IN THE ARM POSITION.  CORRECTIVE ACTION: CLEANED GREASED BUILDUP FROM DOOR ARMING LEVER MECHANISM.  OPERATED DOOR, IAW A321 AMM 52-10-00.  DOOR OPERATES NORMAL.
